| Model Number |
PB1016 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following a transcatheter pulmonary valve implant, a second transcatheter valve was implanted.Incorrect device information was provided on the patient¿s device identification card.Registration corrections were made, and an updated identification card was sent to the patient.
Additional Manufacturer Narrative
Continuation of d10: product id pb1016 (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2019: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.